Patients Idiopathic inflammatory myopathy
Treatments for IIM: Are there any side effects?
- 30 views
- 0 support
- 3 comments
How are you today?
Have you experienced any side effects from your treatments or medications for IIM? If so, what kinds of symptoms have you experienced? What do your doctors say about it?
Feel free to share your experiences here!
Is There A Cure For Nonaka Myopathy?
@Tahershakibaii I've never heard of that, is that a kind of IIM? I have dermatomyositis myself.
I was on prednisone at first and it was horrible - I blew up like a balloon! Now I'm on methotrexate and it makes me terribly nauseous. Any body else have that happen?
I was on steroids for like a month and I gained a bunch of weight. With my skin rash, extra weight, and body feeling weak, I stopped, too much to handle at the same time.
Give your opinion
Members are also commenting on...
Articles to discover...
04/03/2024 | News
26/02/2024 | News
24/02/2024 | News
11/02/2024 | News
09/02/2024 | News
03/02/2024 | Advice
29/01/2024 | Advice
You wish to be notified of new comments
Your subscription has been taken into account